Une caractérisation de la correspondance de Langlands locale pour GL (n)
[A characterization of the local Langlands correspondence for GL (n)]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 4, pp. 587-602.

Let F be a locally compact non-Archimedean field and ψ a non-trivial additive character of F. The local Langlands correspondence gives for each positive integer n a one-to-one map σπ n (σ) from the set 𝒢 F (n) of isomorphism classes of degree n representations of the Weil-Deligne group of F onto the set 𝒜 F (n) of isomorphism classes of smooth irreducible representations of GL n (F). Class-field theory gives the map π 1 and for σ𝒢 F (n), σ ' 𝒢 F (n ' ), we have L ( s , σ σ ' ) = L ( s , π n ( σ ) × π n ' ( σ ' ) ) , ε ( s , σ σ ' , ψ ) = ε ( s , π n ( σ ) × π n ' ( σ ' ) , ψ ) . We prove that such properties characterize the family of maps (π n ).

Soient F un corps commutatif localement compact non archimédien et ψ un caractère non trivial du groupe additif de F. La correspondance de Langlands locale donne, pour chaque entier n1, une bijection σπ n (σ) de l'ensemble 𝒢 F (n) des classes d'isomorphisme de représentations de dimension n du groupe de Weil-Deligne de F sur l'ensemble 𝒜 F (n) des classes d'isomorphisme de représentations lisses irréductibles de GL n (F). La bijection π 1 est donnée par la théorie locale du corps de classes, et pour σ𝒢 F (n), σ ' 𝒢 F (n ' ), on a L ( s , σ σ ' ) = L ( s , π n ( σ ) × π n ' ( σ ' ) ) , ε ( s , σ σ ' , ψ ) = ε ( s , π n ( σ ) × π n ' ( σ ' ) , ψ ) . Nous prouvons que ces propriétés caractérisent la famille d'applications (π n ).

DOI: 10.24033/bsmf.2431
Classification: 22E50
Keywords: local field, Langlands correspondence, L-function, ε-factor
@article{BSMF_2002__130_4_587_0,
     author = {Henniart, Guy},
     title = {Une caract\'erisation de la correspondance de {Langlands} locale pour ${\rm GL}(n)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {587--602},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {4},
     year = {2002},
     doi = {10.24033/bsmf.2431},
     zbl = {1029.22023},
     mrnumber = {1947454},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2431/}
}
TY  - JOUR
AU  - Henniart, Guy
TI  - Une caractérisation de la correspondance de Langlands locale pour ${\rm GL}(n)$
JO  - Bulletin de la Société Mathématique de France
PY  - 2002
DA  - 2002///
SP  - 587
EP  - 602
VL  - 130
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2431/
UR  - https://zbmath.org/?q=an%3A1029.22023
UR  - https://www.ams.org/mathscinet-getitem?mr=1947454
UR  - https://doi.org/10.24033/bsmf.2431
DO  - 10.24033/bsmf.2431
LA  - fr
ID  - BSMF_2002__130_4_587_0
ER  - 
%0 Journal Article
%A Henniart, Guy
%T Une caractérisation de la correspondance de Langlands locale pour ${\rm GL}(n)$
%J Bulletin de la Société Mathématique de France
%D 2002
%P 587-602
%V 130
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2431
%R 10.24033/bsmf.2431
%G fr
%F BSMF_2002__130_4_587_0
Henniart, Guy. Une caractérisation de la correspondance de Langlands locale pour ${\rm GL}(n)$. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 4, pp. 587-602. doi : 10.24033/bsmf.2431. http://www.numdam.org/articles/10.24033/bsmf.2431/

[1] W. Casselman - « GL n », Algebraic Number Fields (A. Fröhlich, éd.), Academic Press, 1977, p. 663-704. | MR | Zbl

[2] M. Harris & R. Taylor - On the geometry and cohomology of some simple Shimura varieties, Annals of Math. Studies, vol. 151, Princeton University Press, 2001. | MR | Zbl

[3] G. Henniart - « Caractérisation de la correspondance de Langlands par les facteurs ε de paires », Invent. Math. 113 (1993), p. 339-350. | MR | Zbl

[4] -, « Une preuve simple des conjectures de Langlands pour GL n sur un corps p-adique », Invent. Math. 139 (2000), p. 439-456. | MR | Zbl

[5] -, « Sur la conjecture de Langlands locale pour GL n », Journées arithmétiques de Rome 1999, Journal de Théorie des Nombres de Bordeaux, vol. 13, 2001, p. 167-188. | Numdam | MR

[6] H. Jacquet, I. Piatetski-Schapiro & J. Shalika - « Rankin-Selberg convolutions », Amer. J. Math. 105 (1983), p. 367-483. | MR | Zbl

[7] G. Laumon, M. Rapoport & U. Stuhler - « 𝒟-elliptic sheaves and the Langlands correspondence », Invent. Math. 113 (1999), p. 217-338. | MR | Zbl

[8] F. Shahidi - « On certain L-functions », Amer. J. Math. 103 (1981), p. 297-355. | MR | Zbl

[9] -, « Fourier transforms of intertwining operators and Plancherel measures for GL n », Amer. J. Math. 106 (1984), p. 67-111. | MR | Zbl

[10] J. Tate - « Number theoretic background » 1979, p. 3-26. | MR | Zbl

[11] A. Zelevinsky - « Induced representations of reductive p-adic groups II. On irreducible representations of GL n », Ann. Sci. Éc. Norm. Sup. 13 (1980), p. 165-210. | EuDML | Numdam | MR | Zbl

Cited by Sources: